# SDR DALA2024010300095

- Difficulty date: December 31, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 91,588 hours, 16,033 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHIP 1816 2L DOOR SLIDE ARMED INDICATING LIGHT ON THE 1L F/A PANEL IS INOP. CORRECTIVE ACTION: T/S PER B767-400 SSM 52-73. FOUND PSEU BAD. REMOVED AND REPLACED PROXIMITY SWITCH ELECTRONICS UNIT PER B767-400 AMM 32-09. 02L ARM LIGHT CHECKS GOOD. (0133284)
